... time. i took it for 14 days.now this spring i am getting the blisters again.i work in construction so i am in the sun most of the time.will i always have this problem?
Levaquin does make you sun sensitive. The only time you should have this problem is when you are taking it. Do you take this all the time? If you take this drug frequently you may have to use a very strong sun screen probably #50 or higher if you can find it. I am surprised the doctor or pharmacist didn't tell you that when you received it. Please get some sun screen so you don't keep getting blisters that can't be too pleasant. You can also get skin cancer from to many sun blisters so be careful. Also you need to protect your eyes in the sun. Good luck with this med. Hope my input helped.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2010 • 1 answer
Posted 15 Dec 2010 • 2 answers
Posted 3 Jan 2013 • 2 answers
I was given a 750 MG Levaquin drip at the ER and a prescription for 9 of the 750 MG Levaquin tablets
Posted 28 Jan 2013 • 2 answers
Posted 2 Jun 2016 • 0 answers